# SDR DALA2023121310188

- Difficulty date: December 9, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 91,264 hours, 41,330 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0678 AFT CARGO DOOR APPROX 29 INCHES AFT OF FWD LWR EDGE INTERIOR L-ANGLE AND SUPPORT ANGLE ARE CORRODED. CORRECTIVE ACTION: SUMMARY OF NR-00659- REMOVED CORRODED SUPPORT ANGLE AND ATTACH ANGLE FROM AFT CARGO INTERIOR OF DOOR APROX 29 INCHES AFT OF FWD LWR EDGE AND INSTALLED NEW SUPPORT ANGLE & ATTACH ANGLE IAW B-757-200 SRM 51-40. (0102274)
